# SDR USAA061102

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 44,842 hours, 44,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, BS 640-660 BL58L WL 208 CREASE BEAM.  FAB NEW SECTION OF CREASE BEAM AND TWO PLATES PER SRM 53-30-13, 51-70-02; CORROSION LEVEL 1; TASK C53-123, DEFECT SIZE: 2"L BY 1"W BY .022"D.
